# SDR SWAA2023013187523

- Difficulty date: January 3, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241UF TOP LAYERS DELAMINATED @ CENTER AISLE<[01] PREPARED FOR REPAIR FLOOR PANEL 241 UF; AS PER B737 SRM 53-00-50-2R-1;[02] REPAIRED FLOOR PANEL 241UF ON TOP SURFACE PER B737 SRM 53-00-50-2R-1 MATERIAL USED FIBER GLASS PO#1473815 AND RESIN 50A PO#1783720;[03] VERIFIED REPAIR
